# SDR UALA2012040402092

- Difficulty date: April 3, 2012
- Submitted: April 5, 2012
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 77,224 hours, 22,382 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: S212N1023
- Part serial: 678
- Condition: Faulty
- Location: Bleed System
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE BLEED VALVE DOES NOT CLOSE WITH SWITCH OFF.  DUCT PRESSURE DROPS 5 PSI WITH SWITCH OFF.  REPLACED PRSOV REGULATOR REF AMM.  RAN ENGINE OPEN AND CLOSED PRSOV SEVERAL TIMES, OP CHECKED GOOD.
